MAUDE Adverse Event Report: ABBOTT MEDICAL EPIC SUPRA VALVE W/FLEXFIT; HEART-VALVE, NON-ALLOGRAFT TISSUE

ABBOTT MEDICAL EPIC SUPRA VALVE W/FLEXFIT; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number ESP200-21
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Aortic Valve Stenosis (1717)
Date of Event 11/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2022, a 21mm epic plus supra aortic valve was implanted into a patient.On (b)(6) 2022, the patient had an echocardiogram, and a gradient of 34mmhg was discovered.The valve remains implanted.The patient's status at the time of report was noted as stable.No additional information was provided.
 
Event or Problem Description
Subsequent to the previously filed report, additional information was received that no intervention or treatment was done.The patient was discharged.Aortic stenosis was confirmed.
 
Additional Manufacturer Narrative
An event of explant due to aortic stenosis was reported.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.A returned device assessment and histopathological examination could not be performed as the device remains implanted and was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
EPIC SUPRA VALVE W/FLEXFIT
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL LTDA. REG#3001883144
1301rua profvieira demendonça
bairro engenho nogueira 31.31 0-26
BR   31.310-260
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key15880781
Report Number2135147-2022-02253
Device Sequence Number20173838
Product Code LWR
UDI-Device Identifier05415067033123
UDI-Public05415067033123
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P040021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/13/2026
Device Model NumberESP200-21
Device Catalogue NumberESP200-21
Device Lot NumberBR00033431
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/03/2022
Supplement Date Received by Manufacturer02/02/2023
Initial Report FDA Received Date11/29/2022
Supplement Report FDA Received Date02/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown